# SDR ABXA201912104178

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47033
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING LOWER SKIN NUMBER 3 PANEL ON THE LOWER SURFACE AT STRINGER L10 BETWEEN WING STATIONS: 668 AND 746, 759 AND 792, 800 AND 820, AND 825 AND 916. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
